# SDR DALA2022120807893

- Difficulty date: October 28, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 87,742 hours, 40,322 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EM 5311-0124 REQUIRED UPDATES. CORRECTIVE ACTION: ACCOMPLISHED VA 99348MA SECTION I IN CONJUNCTION WITH EM 5311-01244-01A AND -01B. (2472159)
